# SDR YENA2022120101189

- Difficulty date: November 29, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 77,941 hours, 28,373 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: 'CRACK FRAME 20 DOOR STOP 1 R/H HOLE 3 INBOARD LOWER AT FWD GALLEY ARE A; REF AEROMAN NR 2022 – 590288, W/O: 2022 284/1, ACCOMPLISHED REPAIR CRACK ON NOSE FWD FUSELAGE FR20 RH DOOR STOP FITTING #1 HOLE #3 (FRAME AND  INTERCOSTAL LAYERS AFFECTED) IN ACCORDANCE WITH AEROMAN EA #53-0587-22, COVER AND AIRBUS RDAF  81139975/003/2022 ISSUE A AND EC# A22-936-01.'
